# SDR 0000893102

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-113
- Aircraft serial: 1062
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE, RECEIVED SMOKE LAVATORY SMOKE ECAM WARNING.  A PORTABLE FIRE EXTINGUISHER WAS USED BY FLIGHT ATTENDANT IN RIGHT AFT LAV UNDER SINK WASTE CONTAINER.  INVESTIGATION OF WASTE CONTAINER CONTENTS REVEALED A CIGARETTE TO BE THE CAUSE.  MAINTENANCE INSPECTED AREA FOR SMOKE OR FIRE DAMAGE WITH NONE FOUND.  REPLACED FIRE EXTINGUISHER, OPERATIONAL CHECK OK.
